Coupled S-P wave propagation in nonlinear regularized micromorphic media

Complete list of metadatas

https://hal.archives-ouvertes.fr/hal-01306011
Contributor : Nathalie Langlet <>
Submitted on : Friday, April 22, 2016 - 10:58:19 AM
Last modification on : Wednesday, July 3, 2019 - 10:48:05 AM

Identifiers

Citation

Ioanna Rapti, Arézou Modaressi-Farahmand Razavi, Alexandre Foucault, Fernando Lopez-Caballero, François Voldoire. Coupled S-P wave propagation in nonlinear regularized micromorphic media. Computers and Geotechnics, Elsevier, 2016, 77 (1), pp.106 - 114. ⟨10.1016/j.compgeo.2016.04.012⟩. ⟨hal-01306011⟩

Share

Metrics

Record views

221